# SDR SWAA2015032337733

- Difficulty date: March 20, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 67,167 hours, 54,986 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 437C
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, CABIN ALTITUDE WARNING HORN SOUNDED AT 370.  CABIN ALTITUDE INDICATION 10,500' & CLIMBING AT 700' PER MIN.  EMER DECLARED WITH EMER DESCENT.  NO DEGRADED SYS INDICATIONS WERE INDICATED ON PRESS CONTROLLER.  CABIN CONTINUED UP TO 13,800' DURING DESCENT.  COMPLETE DEPRESSURIZATION OCCURRED BY 13000' INDICATION BY 0 PRESS DIFFERENTIAL ON GAUGE.  OUTFLOW VLV INDICATED CLOSED THE ENTIRE TIME.  OUTFLOW VLV OPENED MANUALLY PRIOR TO LANDING IAW QRH.  R & R NR 1 ENG PRESS REGULATOR SOV IAW MM.
